# SDR SWAA2013020112192

- Difficulty date: January 29, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N363SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26574
- Aircraft time: 65,041 hours, 54,721 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 6545871523
- Part serial: 558
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SKIN HAD CRACKS BELOW OBSERVATION WINDOW.  R & R IAW MM.
